Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Subelliptic estimates for the $ \overline \partial$-Neumann problem for $ n-1$ forms


Author: Lop-Hing Ho
Journal: Trans. Amer. Math. Soc. 325 (1991), 171-185
MSC: Primary 32F20; Secondary 35N15
MathSciNet review: 991963
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we deal with the problem of the subelliptic estimates of the $ \bar \partial $-Neumann problem on nonpseudoconvex domains. In the first part we give a necessary condition for $ n - 1$ forms in a class of domains. In the second part we give the exact estimate for a class of domains where the Levi form of a vector field $ L$ is bounded below by a certain function.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32F20, 35N15

Retrieve articles in all journals with MSC: 32F20, 35N15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1991-0991963-3
PII: S 0002-9947(1991)0991963-3
Article copyright: © Copyright 1991 American Mathematical Society